# SDR UPS08852792

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  RT WING FRONT SPAR T CAP HAS DOUBLE DRILLED HOLE XFS 92.5.  CLEANED HOLE AND INSTALLED BUSHING IAW SRM, EO DC8-5710-29984-A, 51-1- 8, 51-1-24.
